Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 447, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 27, 2008, 4:07 PM CDT for 4 counties in Iowa. It was in force for 38 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 4:07 PM CDT (21:07 UTC)
- Expired
- Jul 27, 2008, 4:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Boone County, IA, Dallas County, IA, Polk County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 24 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:13 PM CDT | TSTM WND GST 70 | Boone, IA | VISIBILITY NEAR ZERO CARS BLOWN OFF ROAD. |
| Jul 27, 4:15 PM CDT | TSTM WND GST 82 | 4 Ese Boone Airport, IA | |
| Jul 27, 4:15 PM CDT | TSTM WND GST 82 | Boone, IA | |
| Jul 27, 4:16 PM CDT | TSTM WND DMG | 8 Sw Boone Airport, IA | NUMEROUS LARGE LIMBS DOWN. |
| Jul 27, 4:16 PM CDT | HAIL 0.88 | 8 Sw Boone Airport, IA | |
| Jul 27, 4:16 PM CDT | NON-TSTM WND GST 70 | Boone Airport, IA | |
| Jul 27, 4:23 PM CDT | TSTM WND DMG | 8 Sw Boone Airport, IA | 15 INCH DIAMETER TREES DOWN. |
| Jul 27, 4:23 PM CDT | TSTM WND GST 65 | Sheldahl, IA | |
| Jul 27, 4:24 PM CDT | TSTM WND GST 60 | 2 N Luther, IA | |
| Jul 27, 4:25 PM CDT | TSTM WND DMG | Polk City, IA | SEVERAL 10 INCH DIAMETER TREELIMBS DOWN. |
| Jul 27, 4:29 PM CDT | TSTM WND DMG | Madrid, IA | STRUCTURAL DAMAGE NEAR INTERSECTION OF 320TH AND VIOLET...310TH AND UNICORN. |
| Jul 27, 4:30 PM CDT | TSTM WND DMG | Alleman, IA | POWER LINES DOWN...TREES DOWN...ROADS BLOCKED FROM TREES ACROSS THE ROADS. |
| Jul 27, 4:30 PM CDT | TSTM WND GST 70 | Huxley, IA | CONSIDERABLE TREE DAMAGE. |
| Jul 27, 4:34 PM CDT | TSTM WND DMG | Alleman, IA | NUMEROUS LARGE TREES DOWN. TREES DOWN ON CARS. SHINGLES OFF ROOFS. |
| Jul 27, 4:34 PM CDT | TORNADO | 1 N Elkhart, IA | BRIEF TOUCHDOWN HAS NOW LIFTED. VERY HEAVY RAIN |
| Jul 27, 4:35 PM CDT | TSTM WND DMG | 5 N Ankeny Airport, IA | SEVERAL POWER POLES DOWN. |
| Jul 27, 4:35 PM CDT | TSTM WND DMG | 6 Nw Ankeny Airport, IA | SEVERAL POWER POLES DOWN. |
| Jul 27, 4:35 PM CDT | TSTM WND DMG | Slater, IA | 12-24 INCH TREES DOWN. POWER OUT IN TOWN. |
| Jul 27, 4:40 PM CDT | TSTM WND DMG | Elkhart, IA | NUMEROUS LARGE TREES DOWN. |
| Jul 27, 4:43 PM CDT | TSTM WND DMG | Polk City, IA | 10 INCH DIAMETER TREES DOWN. |
| Jul 27, 4:45 PM CDT | TORNADO | 6 Ne Ankeny, IA | NUMEROUS TREES DOWN. HOUSE DAMAGE WITH PART OF HOUSE IN THE TREES. SEVERAL SIGNS BLOWN DOWN. |
| Jul 27, 4:55 PM CDT | TSTM WND DMG | Elkhart, IA | 8-12 INCH DIAMETER TREES DOWN WEST OF ELKHART ON NE 126TH AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1027 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 272107
SVRDMX
IAC015-049-153-169-272145-
/O.NEW.KDMX.SV.W.0447.080727T2107Z-080727T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
407 PM CDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN CENTRAL IOWA...
NORTHEASTERN DALLAS COUNTY IN CENTRAL IOWA...
NORTHERN POLK COUNTY IN CENTRAL IOWA...
SOUTHWESTERN STORY COUNTY IN CENTRAL IOWA...
* UNTIL 445 PM CDT.
* AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
BOONE...OR 34 MILES NORTHWEST OF DES MOINES...AND MOVING SOUTHEAST
AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LUTHER BY 410 PM CDT...
MADRID BY 415 PM CDT...
KELLEY BY 420 PM CDT...
SHELDAHL...SLATER AND HUXLEY BY 425 PM CDT...
ALLEMAN...POLK CITY AND CAMBRIDGE BY 430 PM CDT...
ELKHART BY 435 PM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 94 AND 119.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL.
LAT...LON 4186 9325 4187 9334 4183 9335 4161 9391
4194 9417 4203 9417 4221 9387 4221 9369
4190 9323 4187 9324
TIME...MOT...LOC 2107Z 313DEG 39KT 4199 9386
$$
LEE1 follow-up statement
000
WWUS53 KDMX 272129
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
428 PM CDT SUN JUL 27 2008
IAC015-049-153-169-272145-
/O.CON.KDMX.SV.W.0447.000000T0000Z-080727T2145Z/
BOONE IA-STORY IA-POLK IA-DALLAS IA-
428 PM CDT SUN JUL 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN DALLAS...NORTHERN POLK...SOUTHWESTERN STORY AND
SOUTHERN BOONE COUNTIES...
AT 425 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR POLK CITY...
OR 17 MILES NORTH OF DES MOINES...MOVING SOUTHEAST AT 44 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES NORTHEAST OF GRIMES AND 8 MILES SOUTHWEST OF ELKHART BY 435
PM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 94 AND 119.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL ACROSS HE WARNED AREA. NUMEROUS REPORTED OF TREES
DOWNED HAVE BEEN RECEIVED FROM BOONE COUNTY. WIDESPREAD TREES DON
AND POWERLINES DOWN IN BOONE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
LAT...LON 4186 9326 4187 9334 4186 9335 4183 9335
4161 9391 4197 9406 4218 9365 4193 9327
4190 9323 4188 9324
TIME...MOT...LOC 2128Z 325DEG 38KT 4179 9371
$$
LEEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:28 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 27, 3:28 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CDT SUN JUL 27 2008 .DISCUSSION... WILL KEEP DISCUSSION BRIEF TODAY WITH ONGOING ACTIVE WEATHER. STRONG TO SEVERE STORMS CURRENTLY FIRING ALONG CONVECTIVE OUTFLOW IN NORTHERN IOWA AND WILL KEEP PROGRESSING SOUTHWARD INTO CENTRAL AND SOUTHERN IOWA THROUGH LATE AFTERNOON/EVENING. SEVERE THUNDERSTORM WATCH CONTINUES FOR MOST OF THE CWA UNTIL 10 PM. ALREADY GETTING SIGNIFICANT STRAIGHT LINE WIND REPORTS...CAN/T RULE OUT ISOLATED TOR THREAT INVOF BOUNDARY FOR THE NEXT SEVERAL HOURS. SOME QUESTION ABOUT CONVECTIVE EVOLUTION BEYOND THE FIRST SHOT...AS THE GFS/ECMWF BOTH SUGGESTING ADDITIONAL MCS POTENTIAL ESPECIALLY EASTERN HALF LATE TONIGHT. WILL HAVE TO WATCH HEAVY RAIN THREAT CLOSELY AS CONVECTION MOVES INTO SOUTHERN IOWA...AREAS THAT CANNOT TAKE MUCH ADDITIONAL RAIN BEFORE FLASH FLOODING OCCURS. NO FLASH FLOOD WATCH PLANNED AT THIS TIME WITH UNCERTAINTY ABOUT AMOUNTS/LOCATION...BUT MAY HAVE TO ISSUE LATER ONCE EVENT SHOWS ITS HAND. BEYOND THE OVERNIGHT...SIGNIFICANT HEAVY RAIN/SVR WEATHER AGAIN EXPECTED MONDAY NIGHT INTO TUESDAY AS DOLLY MOISTURE REMNANTS BEGIN TO IMPACT THE REGION. ACTIVE WEATHER LIKELY TO CONTINUE LATE WEDNESDAY INTO THURSDAY WITH NEXT SHORT WAVE TOPPING THE RIDGE FOLLOWED BY UPPER RIDGING AND MAINLY DRY AND HOT WEATHER FROM FRIDAY THROUGH SUNDAY. && .AVIATION...27/18Z CURRENT CONVECTIVE COMPLEX OVER NRN IA WILL CONTINUE MOVING ESE EARLY THIS AFTERNOON. THE FORECAST BEYOND THE NEXT FEW HOURS IS STILL UNCERTAIN AS FAR AS EXACTLY WHERE ADDITIONAL STORMS WILL DEVELOP. THUNDERSTORMS MAY DEVELOP DURING PEAK HEATING ALONG AND SOUTH OF HWY 30...AND/OR REDEVELOP ACROSS NRN IA OVERNIGHT...OR BOTH. THIS UNCERTAINTY IN TIMING...AS WELL AS LOCATION...HAS LEAD TO NO MENTION OF THUNDER BEYOND DEALING WITH STORMS THAT ARE ONGOING. HAVE INCLUDED CB WORDING AFTER 00Z WITH FURTHER DETAILS ADDED ONCE TIMING AND LOCATION BECOMES MORE CLEAR RATHER THAN ADDING THUNDER FOR PROLONGED PERIODS WITH LOW CONFIDENCE. && .DMX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM FOR ENTIRE CWA EXCEPT NORTHERN 2 TIERS OF COUNTIES. && AVIATION...MOYER PUBLIC...KINNEY
Hazardous weather outlook, Jul 27, 5:11 AM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 511 AM CDT SUN JUL 27 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-281000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 511 AM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TODAY INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS WITH ANY THUNDERSTORM ACTIVITY MAINLY THIS AFTERNOON INTO TONIGHT. THE THREAT OF AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT...THE MAIN THREATS FOR SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. ALBRECHT
In the hours before
Local storm report, Jul 27, 3:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
311 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST 4 SW PIONEER 42.61N 94.44W
07/27/2008 E65 MPH WEBSTER IA TRAINED SPOTTER
&&
RUSSELLLocal storm report, Jul 27, 3:16 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG N CLARE 42.59N 94.34W
07/27/2008 WEBSTER IA TRAINED SPOTTER
LARGE TREE UPROOTED ON A HOUSE.
&&
RUSSELLLocal storm report, Jul 27, 3:20 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
320 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG 2 WNW FORT DODGE 42.51N 94.21W
07/27/2008 WEBSTER IA TRAINED SPOTTER
18 INCH DIAMETER TREE DOWN. ESTIMATED 50 TO 60 MPH WINDS.
HAIL OF UNKNOWN SIZE FALLING IN VERY HEAVY WIND BLOWN
RAIN.
&&
BMOYERLocal storm report, Jul 27, 3:29 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
329 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG FORT DODGE 42.51N 94.18W
07/27/2008 WEBSTER IA LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
RUSSELLLocal storm report, Jul 27, 3:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
343 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG SW HARCOURT 42.26N 94.18W
07/27/2008 WEBSTER IA TRAINED SPOTTER
TWO TREES DOWN IN PARK ACROSS STREET. SPOTTER ESTIMATED
WINDS AT 60 TO 70 MPH.
&&
BMOYERLocal storm report, Jul 27, 3:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
352 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG HARCOURT 42.26N 94.18W
07/27/2008 WEBSTER IA TRAINED SPOTTER
TWO TREES DOWN IN TOWN.
&&
RUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 12:18 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 42 min |
| Jul 27, 1:59 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 46 min |
| Jul 27, 2:12 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 48 min |
| Jul 27, 2:49 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 41 min |
| Jul 27, 3:28 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Hamilton, Story, Webster | 47 min |
| Jul 27, 3:46 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 44 min |
| Jul 27, 4:11 PM CDT | Tornado Warning | DMX | Boone, Polk, Story | 34 min |
| Jul 27, 4:30 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marion, Polk, Story and 1 more | 45 min |
| Jul 27, 4:31 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 44 min |
| Jul 27, 4:43 PM CDT | Tornado Warning | DMX | Jasper, Polk | 32 min |
| Jul 27, 4:50 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Polk, Poweshiek | 40 min |
| Jul 27, 4:57 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Warren | 48 min |
| Jul 27, 5:09 PM CDT | Tornado Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 36 min |
| Jul 27, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Jasper, Lucas, Mahaska, Marion, Monroe and 2 more | 47 min |
| Jul 27, 5:14 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Webster | 46 min |
| Jul 27, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 13 min |
| Jul 27, 5:28 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 47 min |
| Jul 27, 5:52 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Mahaska, Marion, Monroe and 1 more | 38 min |
| Jul 27, 5:54 PM CDT | Tornado Warning | DMX | Appanoose, Davis, Monroe, Wapello | 36 min |
| Jul 27, 5:55 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Wayne | 50 min |
| Jul 27, 5:58 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 47 min |
| Jul 27, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 48 min |
| Jul 27, 6:30 PM CDT | Tornado Warning | DMX | Davis | 15 min |
| Jul 27, 6:38 PM CDT | Tornado Warning | DMX | Wayne | 23 min |
| Jul 27, 6:43 PM CDT | Flash Flood Warning | DMX | Wayne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.